# SDR HNAA2022041300162

- Difficulty date: April 7, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 40,661 hours, 37,113 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E909508 - LH ELEVATOR LOWER INBD AFT SKIN IS CRACKED .... REMOVED AND REPLACED LH ELEVATOR LOWER INBOARD AFT SKIN IAW PIEDMONT EO1-55-22-0067.
